Doctor insights on:
Konsyl Side Effects
Had baby by C-section 10wks ago. Have bad constipation& I take 1 tsp konsyl daily. I've no relief& today I had rectal bleeding. What can I do abt it?
Several Options: Try consuming liquids only : And take a tablespoon of MOM and mineral oil every 12 hours. Should clean you out in 24-48 hours. If stool in rectum use a glycerine suppository or fleets enema from below. Do not eat solid food untlil you are completely cleaned out. Avoid getting constipation in the future by eating and drinking properly. Drink 6 to 8 glasses of water daily. Eat a high fiber diet. ...Read more
Took konsyl fiber this morn wit red kool aid stool fine this morn. Took stool now and was red but not all, like red covering. Could this be kool aid?
"Red" may be blood: If you recently ate a large amount of red liquidy food (or similar-appearing stuff) then you may have rapid intestinal transit resulting in the food's inadequate digestion. However, be concerned since blood may also appear as red. Bleeding in such a case can be without warning, brisk, & originate anywhere in the gut (from esophagus, stomach, to rectum.Don't hesitate to seek urgent evaluation/care. ...Read more
Same as any alcohol: Less likely to cause hangover, but causes the same liver inflammation, scarring and damage as any other form of alcohol, as well as damage to esophagus, stomach, pancreas. Also can be toxic to the heart, the immune system, the bone marrow (which makes our blood components), impairing our ability to fight infections and our general immune system. PLUS, it causes many kinds of cancers. ...Read more
CBT: Cbt is mostly free of side effects, but during the treatment you may well feel some anxiety. For instance, exposure and response prevention are part of cbt treatment for obsessive compulsive d/o. With ocd, the person is unconsciously using compulsive behaviors to bind anxiety -- and if prevented, will temporarily feel anxiety. The therapist will help you through this. ...Read more
Bad breath, gas &...: In general, garlic is one of the healthiest foods we can eat & is generally well-tolerated, but not everyone tolerates it well. It famously causes bad breath.Some get intestinal gas or upset stomach from it. It can sting/irritate the skin.Some are allergic to it and report headaches, muscle aches, fatigue &/or dizziness but that's rare.See http://umm.Edu/health/medical/altmed/herb/garlic & comment:. ...Read more
- Talk to a doctor live online for free
- Konsyl vs metamucil
- Side effects
- What are the side effects of anapsique?
- Ask a doctor a question free online
- Side effects of regranex
- Side effects of ciloxan
- Side effects of phenergan/dextromethorphan
- Side effects of norcuron
- Talk to a gastroenterologist online